# SDR AUS20040476

- Difficulty date: June 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 55010021
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT IB LOWER MAIN LANDING GEAR DRAG BRACE CRACKED IN AREA ADJACENT TO GREASE FITTING. FOUND DURING INSPECTION IAW AD/SWSA226/89 AND SB226-32-068.
